Large deviations of additive arithmetic functions
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Collection of articles. Part II, Tome 128 (1972), pp. 163-171 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice du chapitre de livre

@article{TM_1972_128_a9,
     author = {J. Kubilius},
     title = {Large deviations of additive arithmetic functions},
     journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
     pages = {163--171},
     year = {1972},
     volume = {128},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/TM_1972_128_a9/}
}
TY  - JOUR
AU  - J. Kubilius
TI  - Large deviations of additive arithmetic functions
JO  - Trudy Matematicheskogo Instituta imeni V.A. Steklova
PY  - 1972
SP  - 163
EP  - 171
VL  - 128
UR  - http://geodesic.mathdoc.fr/item/TM_1972_128_a9/
LA  - ru
ID  - TM_1972_128_a9
ER  - 
%0 Journal Article
%A J. Kubilius
%T Large deviations of additive arithmetic functions
%J Trudy Matematicheskogo Instituta imeni V.A. Steklova
%D 1972
%P 163-171
%V 128
%U http://geodesic.mathdoc.fr/item/TM_1972_128_a9/
%G ru
%F TM_1972_128_a9
J. Kubilius. Large deviations of additive arithmetic functions. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Collection of articles. Part II, Tome 128 (1972), pp. 163-171. http://geodesic.mathdoc.fr/item/TM_1972_128_a9/